MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Catalog Number 20325-206
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sets have not been returned for analysis.However, we received similar reports of sets leaking at the distal end of the irrigation line and down scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.In this reported case, the sets are not intended to be used with bipolar gold probes (but only with erbe accessories and designated water bottles and scopes).Most likely, the change of the set's connector is associated with the reported issue; nevertheless, the use of the sets with bipolar gold probes is off label.If devices are returned and the evaluation findings are different than what has already been reported and/or any other prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.
 
Event or Problem Description
It was reported that the hybrid co2 tubing/cap sets for olympus® scopes uncontrollably leaked.Specifically, when the irrigation tubing of a set is connected to a bipolar gold probe, it leaks from the probe.Another lot of the same part number [lot number (l/n) wo471077, date of manufacturing (dom) 10/14/25, and expiration date (exp.Date) 10/13/28 was also a part of the complaint.The sets were also being used with a co2 olympus® connector tubes (part number 20325-219, udi: (b)(4), l/n wo458250, dom 05/13/25, and exp.Date 05/12/28; l/n wo465958, dom 08/13/25, and exp.Date 08/12/28; as well as l/n wo465959, dom 08/13/25, and exp.Date 08/12/28).No injury to any patient was reported.

Brand Name
ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key24941771
Report Number3020712480-2026-00016
Device Sequence Number20246765
Product Code FEQ
UDI-Device Identifier04065655000436
UDI-Public04065655000436
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K132340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-206
Device Lot NumberWO470770
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG